MathSciNet Relay Station
MathSciNet bibliographic data
MR821138 (87i:14010) 14E20 (11R34 14E40)
Nakajima, Shōichi Galois module structure of cohomology groups for tamely ramified coverings of algebraic varieties. J. Number Theory 22 (1986), no. 1, 115–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement